플루오레세인(Fluorescein)에 의해 발생한 아나필락시스 1예
A Case of Anaphylaxis Occurred after Fluorescein Angiography
0
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Background: Fluorescein angiography is the standard tool for the diagnosis of vitreoretinal diseases. Fluorescein sodium has been widely used for decades. Although its adverse reactions are mostly non-immunologic and mild, fatal reactions, such as anaphylaxis, occur rarely. Case History: A 64-year-old woman experienced erythema on her face and neck, dyspnea, hypotension and loss of consciousness immediately after injection of fluorescein for angiography. Her symptoms recovered after intravenous infusion of fluid along with injection of epinephrine, steroid and antihistamine. Results: The skin prick test showed a positive reaction to fluorescein sodium. Conclusion: Based on her symptoms and the skin prick test result, the patient was diagnosed with fluorescein-induced anaphylaxis.
Abstract
Background: Fluorescein angiography is the standard tool for the diagnosis of vitreoretinal diseases. Fluorescein sodium has been widely used for decades. Although its adverse reactions are mostly non-immunologic and mild, fatal reactions, such as anaphylaxis, occur rarely. Case History: A 64-year-old woman experienced erythema on her face and neck, dyspnea, hypotension and loss of consciousness immediately after injection of fluorescein for angiography. Her symptoms recovered after intravenous infusion of fluid along with injection of epinephrine, steroid and antihistamine. Results: The skin prick test showed a positive reaction to fluorescein sodium. Conclusion: Based on her symptoms and the skin prick test result, the patient was diagnosed with fluorescein-induced anaphylaxis.
참고문헌 (17)
- Kwiterovich KA, "Frequency of adverse systemic reactions after fluorescein angiography. Results of a prospective study", Ophthalmology, 98, pp.1139~1142 (1991)
- Jennings BJ, "Adverse reactions during retinal fluorescein angiography", J Am Optom Assoc, 65, pp.465~471 (1994)
- Butner RW, "Adverse reactions in intravenous fluorescein angiography", Ann Ophthalmol, 15, pp.1084~1086 (1983)
- Knowles SR, "Allergic reaction to fluorescein dye: successful one-day desensitization", Can J Ophthalmol, 42, pp.329~330 (2007)
- Yannuzzi LA, "Fluorescein angiography complication survey", Ophthalmology, 93, pp.611~617 (1986)
- López-Sáez MP, "Fluorescein-induced allergic reaction", Ann Allergy Asthma Immunol, 81(5 Pt 1), pp.428~430 (1998)
- Trindade-Porto C, "Fluorescein-induced adverse reaction", Allergy, 54, pp.1230~ (1999)
- 강민철, "Fluorescein에 의해 발생한 광알레르기 피부염", 대한피부과학회지, 47(12), pp.1368~1370 (2009), 대한피부과학회
- Kemp SF, "Anaphylaxis. A review of 266 cases", Arch Intern Med, 155, pp.1749~1754 (1995)
- Kalesnikoff J, "Anaphylaxis: mechanisms of mast cell activation", Chem Immunol Allergy, 95, pp.45~66 (2010)
- Lira RP, "Adverse reactions of fluorescein angiography: a prospective study", Arq Bras Oftalmol, 70, pp.615~618 (2007)
- Bearelly S, "Anaphylaxis following intravenous fluorescein angiography in a vitreoretinal clinic: report of 4 cases", Can J Ophthalmol, 44, pp.444~445 (2009)
- Fineschi V, "Fatal anaphylactic shock during a fluorescein angiography", Forensic Sci Int, 100, pp.137~142 (1999)
- Hitosugi M, "An autopsy case of fatal anaphylactic shock following fluorescein angiography: a case report", Med Sci Law, 44, pp.264~265 (2004)
- Tondriaux A, "Lethal shock after fluorescein angiography. A case", Ann Med Interne (Paris), 141, pp.630~631 (1990)
- Yang CS, "Management of anaphylactic shock during intravenous fluorescein angiography at an outpatient clinic", J Chin Med Assoc, 70, pp.348~349 (2007)
- Butrus SI, "Serum tryptase: an indicator of anaphylaxis following fluorescein angiography", Graefes Arch Clin Exp Ophthalmol, 237, pp.433~434 (1999)
